# SDR ABXA9500563

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: 7000010101
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE NOSE GEAR DOWN LIGHT DID NOT ILLUMINATE.  VISUALLY CHECKED GEAR FOR DOWN AND LOCKED, CONTINUED WITH NORMAL OPERATION IAW DC9 ABNORMAL CHECKLIST.  REMOVED AND REPLACED THE NOSE DOWN LOCK SWITCH IAW DC 9 MM.  SYSTEM OPS CHECKED GOOD.
